# SDR ASAA2015031510967

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,196 hours, 9,924 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON PRESURIZATION PANEL.  COMPLETED CHECKLIST. PRESSURIZATION IN ALT.  ACFT GROUNDED. PERFORMED FIM 21-31-TASK 827. BITE TEST OF NR 2 CONTROLLER SHOWS NO EXISTING FAULTS.  PREVIOUS FLT LEG SHOWS FAULT, SELECTOR PANEL. PERFORMED SYS.  TEST AND CLEAR. TESTS OK.  NO FAULTS.  NO HISTORY 60 DAYS.  PERFORMED SUCCESSFUL GROUND VERIFICATION.
